Volume 47 (2004)


1 (April), 2 (August), 3 (December)

Ha, J. and Nakagiri, S.;
Optimal Control Problems for Nonlinear Hyperbolic Distributed Parameter Systems with Damping Terms
pp. 1--23.
So, J. W. -H., Tang, X. H. and Zou, X.;
Global Attractivity for Non-Autonomous Linear Delay Systems
pp. 25--40.
Papini, D. and Villari, G.;
Periodic Solutions of a Certain Generalized Lienard Equation
pp. 41--61.
Shimomura, A.;
Wave Operators for the Coupled Klein-Gordon-Schrodinger Equations in Two Space Dimensions
pp. 63--82.
Tsutsumi, M.;
The Landau-Lifshitz Flow of Maps into the Lobachevsky Plane
pp. 83--106.
Papageorgiou, N. S. and Yannakakis, N.;
Periodic Solutions for Second Order Equations with the Scalar $p$-Laplacian and Nonsmooth Potential
pp. 107--117.
Sibuya, Y.;
Uniform Multisummability and Convergence of a Power Series
pp. 119--127.
Sakata, S. and Hara, T.;
Stability Regions for Linear Differential Equations with Two Kinds of Time Lags
pp. 129--144.
Takahashi, F.;
On the Location of Blow up Points of Least Energy Solutions to the Brezis-Nirenberg Equation
pp. 145--166.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles